# SDR 2010F00250

- Difficulty date: December 4, 2010
- Submitted: December 4, 2010
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Engine: Pwa JT8D219
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Left Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A/C LT LAV SMOKE DETECTOR ANUNCIATED IN FLIGHT WITH NO SMOKE.
